Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 39, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 30, 2009, 4:46 AM CDT. It took effect at Oct 30, 2009, 11:23 AM CDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 4:46 AM CDT (09:46 UTC)
- In effect from
- Oct 30, 2009, 11:23 AM CDT
- Expired
- Nov 1, 2009, 9:00 AM CST
- In force
- 47 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
352 WHUS74 KMOB 300946 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 446 AM CDT FRI OCT 30 2009 ...SMALL CRAFT ADVISORY 20 TO 60 NM OUT THIS MORNING THROUGH THIS AFTERNOON AND LATE TONIGHT THROUGH SATURDAY AFTERNOON...EXERCISE CAUTION NEAR SHORE. .A DEEPENING LOW OVER THE SOUTHERN PLAINS WILL MOVE NORTHEAST THROUGH SATURDAY...BRINGING STRONG SOUTHEAST WINDS THROUGH EARLY FRIDAY. WIND WILL VEER TO SOUTH THROUGH FRIDAY EVENING...BECOMING NORTHWEST THEN NORTH BEHIND A COLD FRONT ARRIVING EARLY SATURDAY. OFFSHORE FLOW WILL CONTINUE THROUGH MIDWEEK. SMALL CRAFT ADVISORY AS OF THIS MORNING TO EARLY AFTERNOON...THEN EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. SMALL CRAFT EXERCISE CAUTION NEAR SHORE. GMZ670-675-301800- /O.NEW.KMOB.SC.Y.0038.091030T1200Z-091030T1800Z/ /O.NEW.KMOB.SC.Y.0039.091031T0600Z-091031T2100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 446 AM CDT FRI OCT 30 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 AM TO 4 PM CDT SATURDAY. .A DEEPENING LOW OVER THE SOUTHERN PLAINS WILL MOVE NORTHEAST THROUGH SATURDAY...BRINGING STRONG SOUTHEAST WINDS THROUGH EARLY FRIDAY. WIND WILL VEER TO SOUTH THROUGH FRIDAY EVENING...BECOMING NORTHWEST THEN NORTH BEHIND A COLD FRONT ARRIVING EARLY SATURDAY. OFFSHORE FLOW WILL CONTINUE THROUGH MIDWEEK. SMALL CRAFT ADVISORY AS OF THIS MORNING TO EARLY AFTERNOON...THEN EARLY SATURDAY MORNING THROUGH SATURDAY AFTERNOON. SMALL CRAFT EXERCISE CAUTION NEAR SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
636 WHUS74 KMOB 301623 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1123 AM CDT FRI OCT 30 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 1 PM SUNDAY. ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE BAY FROM 1 AM SATURDAY THROUGH 1 PM SATURDAY... .SOUTHERLY WINDS AND SEAS WILL BUILD SLIGHTLY THROUGH THIS EVENING IN ADVANCE OF A COLD FRONT APPROACHING FROM THE WEST. SOUTHERLY WINDS FROM 15 TO 20 KNOTS WITH HIGHER GUSTS WELL OFFSHORE WILL CONTINUE OVER THE MARINE AREA THROUGH THIS EVENING...BECOMING NORTHWEST AND INCREASING TO AROUND 20 KNOTS FOR MOST AREAS WITH HIGHER GUSTS WELL OFFSHORE IN THE WAKE OF THE COLD FRONT MOVING ACROSS THE REGION LATE TONIGHT. A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THE WEEKEND WITH GUSTS TO 20 TO 25 KNOTS CONTINUING WELL OFFSHORE THROUGH SUNDAY AFTERNOON. GMZ670-675-310030- /O.CAN.KMOB.SC.Y.0038.000000T0000Z-091030T1800Z/ /O.EXT.KMOB.SC.Y.0039.091030T1623Z-091101T1900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1123 AM CDT FRI OCT 30 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CST SUNDAY. SOUTHERLY WINDS AND SEAS WILL BUILD SLIGHTLY THROUGH THIS EVENING IN ADVANCE OF A COLD FRONT APPROACHING FROM THE WEST. SOUTHERLY WINDS FROM 15 TO 20 KNOTS WITH HIGHER GUSTS WELL OFFSHORE WILL CONTINUE OVER THE MARINE AREA THROUGH THIS EVENING...BECOMING NORTHWEST AND INCREASING TO AROUND 20 KNOTS FOR MOST AREAS WITH HIGHER GUSTS WELL OFFSHORE IN THE WAKE OF THE COLD FRONT MOVING ACROSS THE REGION LATE TONIGHT. A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THE WEEKEND WITH GUSTS TO 20 TO 25 KNOTS CONTINUING WELL OFFSHORE THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ GMZ630-650-655-310030- /O.EXB.KMOB.SC.Y.0039.091031T0600Z-091031T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1123 AM CDT FRI OCT 30 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM CDT SATURDAY. SOUTHERLY WINDS AND SEAS WILL BUILD SLIGHTLY THROUGH THIS EVENING IN ADVANCE OF A COLD FRONT APPROACHING FROM THE WEST. SOUTHERLY WINDS FROM 15 TO 20 KNOTS WITH HIGHER GUSTS WELL OFFSHORE WILL CONTINUE OVER THE MARINE AREA THROUGH THIS EVENING...BECOMING NORTHWEST AND INCREASING TO AROUND 20 KNOTS FOR MOST AREAS WITH HIGHER GUSTS WELL OFFSHORE IN THE WAKE OF THE COLD FRONT MOVING ACROSS THE REGION LATE TONIGHT. A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THE WEEKEND WITH GUSTS TO 20 TO 25 KNOTS CONTINUING WELL OFFSHORE THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
270 WHUS74 KMOB 310124 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 824 PM CDT FRI OCT 30 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 1 PM SUNDAY. ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE BAY FROM 1 AM SATURDAY THROUGH 1 PM SATURDAY... .A COLD FRONT WILL MOVE THROUGH THE MARINE AREA LATE TONIGHT. SOUTHERLY WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO AROUND 20 KNOTS FOR MOST AREAS WITH HIGHER GUSTS WELL OFFSHORE IN THE WAKE OF THE COLD FRONT. A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THE WEEKEND WITH GUSTS TO 20 TO 25 KNOTS CONTINUING WELL OFFSHORE THROUGH SUNDAY AFTERNOON. GMZ670-675-311030- /O.CON.KMOB.SC.Y.0039.000000T0000Z-091101T1900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 824 PM CDT FRI OCT 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST SUNDAY. A COLD FRONT WILL MOVE THROUGH THE MARINE AREA LATE TONIGHT. STRONG SOUTHERLY WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO AROUND 20 KNOTS FOR MOST AREAS WITH HIGHER GUSTS WELL OFFSHORE IN THE WAKE OF THE COLD FRONT. A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THE WEEKEND WITH GUSTS TO 20 TO 25 KNOTS CONTINUING WELL OFFSHORE THROUGH SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ GMZ630-650-655-311030- /O.CON.KMOB.SC.Y.0039.091031T0600Z-091031T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 824 PM CDT FRI OCT 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT SATURDAY. A COLD FRONT WILL MOVE THROUGH THE MARINE AREA LATE TONIGHT. SOUTHERLY WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO AROUND 20 KNOTS FOR MOST AREAS IN THE WAKE OF THE COLD FRONT. WINDS WILL DIMINISH SOME OVER THE BAYS AND NEAR SHORE WATERS BY SATURDAY AFTERNOON...BUT SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION THROUGH THE WEEKEND AS A MODERATE TO STRONG OFFSHORE FLOW PERSISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
439 WHUS74 KMOB 311034 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 534 AM CDT SAT OCT 31 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 1 PM SUNDAY. ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING MOBILE BAY THROUGH 1 PM SATURDAY... .A COLD FRONT WILL BE MOVING EAST OF THE COASTAL WATERS EARLY THIS MORNING...WITH A STRONG OFFSHORE WIND FLOW IN ITS WAKE OVER MOST OF THE MARINE AREA TODAY THROUGH SUNDAY. A STRONG OFFSHORE FLOW WILL CONTINUE OVER MOST OF THE MARINE AREA THROUGH THE WEEKEND...WITH GUSTS TO 25 KNOTS CONTINUING WELL OFFSHORE THROUGH SUNDAY AFTERNOON. STRONGEST WINDS AND HIGHEST SEAS SHOULD BE EXPECTED OVER THE MARINE AREA TODAY AND TONIGHT. GMZ630-650-655-311800- /O.CON.KMOB.SC.Y.0039.000000T0000Z-091031T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 534 AM CDT SAT OCT 31 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A COLD FRONT WILL BE MOVING EAST OF THE COASTAL WATERS EARLY THIS MORNING...WITH NORTHWESTERLY WINDS OF 20 TO 25 KNOTS AND GUSTY EXPECTED OVER MOST OF THE MARINE AREA IN THE WAKE OF THE COLD FRONT TODAY. WINDS WILL DIMINISH SOME OVER THE BAYS AND NEAR SHORE WATERS BY THIS AFTERNOON...BUT SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION THROUGH THE WEEKEND AS A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW PERSISTS. SEAS OVER THE GULF WATERS WILL LIKELY BE AS HIGH AS 4 TO 6 FEET THROUGH MOST OF THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-311845- /O.CON.KMOB.SC.Y.0039.000000T0000Z-091101T1900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 534 AM CDT SAT OCT 31 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST SUNDAY. A COLD FRONT WILL BE MOVING EAST OF THE COASTAL WATERS EARLY THIS MORNING...WITH NORTHWESTERLY WINDS OF 20 TO 25 KNOTS AND GUSTY EXPECTED OVER MOST OF THE MARINE AREA IN THE WAKE OF THE COLD FRONT TODAY. A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE OVER THE OFFSHORE WATERS THROUGH THE WEEKEND WITH GUSTS TO 20 TO 25 KNOTS CONTINUING BEYOND 20 NM OFFSHORE THROUGH SUNDAY AFTERNOON. SEAS WELL OFFSHORE COULD BE AS HIGH AS 7 FEET THROUGH MOST OF THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
575 WHUS74 KMOB 311600 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1100 AM CDT SAT OCT 31 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM AND MOBILE BAY UNTIL 10 AM SUNDAY... .HIGH PRESSURE BUILDING INTO THE REGION BEHIND THIS MORNINGS COLD FRONT WILL KEEP NORTHERLY WINDS NEAR OR ABOVE 20 KNOTS WITH HIGHER GUSTS INTO SUNDAY MORNING. WINDS MAY DROP BELOW 20 KNOTS FOR A BRIEF TIME THIS AFTERNOON BUT ARE EXPECTED TO STRENGTHEN AGAIN AFTER SUNSET. OFFSHORE WAVE HEIGHTS RANGING FROM 4 FEET NEAR SHORE TO NEAR 7 FEET WELL OFFSHORE. CHOPPY TO OCCASIONALLY ROUGH CONDITIONS IN THE BAYS. GMZ630-650-655-670-675-010000- /O.EXT.KMOB.SC.Y.0039.000000T0000Z-091101T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1100 AM CDT SAT OCT 31 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST SUNDAY. NORTHWEST WINDS 20 TO OCCASIONALLY 25 KNOTS WITH HIGHER GUSTS WILL PREDOMINATE INTO MID MORNING SUNDAY. WINDS MAY DIMINISH A BIT THIS AFTERNOON...BUT ARE EXPECTED TO INCREASE AGAIN AROUND SUNSET. SEAS OVER THE GULF WATERS WILL RANGE FROM 4 FEET NEAR SHORE TO NEAR 7 FEET WELL OFFSHORE THROUGH MOST OF THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
083 WHUS74 KMOB 312322 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 622 PM CDT SAT OCT 31 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL AND OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM AND MOBILE BAY UNTIL 10 AM SUNDAY... .HIGH PRESSURE BUILDING INTO THE REGION BEHIND THIS MORNINGS COLD FRONT WILL KEEP MODERATE TO STRONG NORTHERLY WINDS INTO SUNDAY MORNING. AFTER A BRIEF DROP THIS AFTERNOON...NORTHERLY FLOW WILL STRENGTHEN AGAIN TONIGHT TO AROUND 20 KNOTS WITH HIGHER GUSTS. OFFSHORE WAVE HEIGHTS RANGING FROM 4 FEET NEAR SHORE TO NEAR 7 FEET WELL OFFSHORE. CHOPPY TO OCCASIONALLY ROUGH CONDITIONS IN THE BAYS. GMZ630-650-655-670-675-010830- /O.CON.KMOB.SC.Y.0039.000000T0000Z-091101T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 622 PM CDT SAT OCT 31 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY. NORTHWEST WINDS 20 TO OCCASIONALLY 25 KNOTS WITH HIGHER GUSTS WILL PREDOMINATE INTO MID MORNING SUNDAY. SEAS OVER THE GULF WATERS WILL RANGE FROM 4 FEET NEAR SHORE TO NEAR 7 FEET WELL OFFSHORE THROUGH MOST OF THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
895 WHUS74 KMOB 010747 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 147 AM CST SUN NOV 1 2009 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OFFSHORE... .STRONG HIGH WILL BUILD OVER THE CENTRAL GULF COAST REGION THROUGH MUCH OF THE WEEK. A MODERATE TO STRONG OFFSHORE FLOW OVER THE MARINE AREA WILL CONTINUE THROUGH MID MORNING TODAY THEN DECREASE THROUGH THIS AFTERNOON. NORTHERLY WINDS OF 15 TO 20 KNOTS CAN BE EXPECTED EACH NIGHT THROUGH MIDWEEK DUE TO COLD AIR DRAINING SOUTH TOWARDS THE COAST. GMZ630-650-655-010900- /O.CAN.KMOB.SC.Y.0039.000000T0000Z-091101T1600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 147 AM CST SUN NOV 1 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. STRONG HIGH PRESSURE WILL BUILD OVER THE NORTH CENTRAL GULF THROUGH MUCH OF THE WEEK. A MODERATE TO STRONG OFFSHORE FLOW OVER THE MARINE AREA WILL CONTINUE THROUGH MID MORNING TODAY THEN DECREASE THROUGH THIS AFTERNOON. NORTHERLY WINDS OF 15 TO 20 KNOTS CAN BE EXPECTED EACH NIGHT THROUGH MIDWEEK DUE TO COLDER AIR DRAINING SOUTH TOWARDS THE COAST. $$ GMZ670-675-011500- /O.EXT.KMOB.SC.Y.0039.000000T0000Z-091101T1500Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 147 AM CST SUN NOV 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM TO 9 AM CST THIS MORNING. STRONG HIGH PRESSURE WILL BUILD OVER THE NORTH CENTRAL GULF THROUGH MUCH OF THE WEEK. A MODERATE TO STRONG OFFSHORE FLOW OVER THE MARINE AREA WILL CONTINUE THROUGH MID MORNING TODAY THEN DECREASE THROUGH THIS AFTERNOON. NORTHERLY WINDS OF 15 TO 20 KNOTS CAN BE EXPECTED EACH NIGHT THROUGH MIDWEEK DUE TO COLDER AIR DRAINING SOUTH TOWARDS THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 4:00 AM CDT, 46 minutes earlier.
Area forecast discussion, Oct 30, 4:00 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CDT FRI OCT 30 2009
.SHORT TERM (TODAY AND TONIGHT)...A SURFACE HIGH OVER WESTLANT AND
WILL MAINTAIN HIGH DEWPOINTS AHEAD OF A COLD FRONT WHICH WILL
APPROACH FRIDAY AFTERNOON WITH INCREASING SHOWERS AND THUNDERSTORMS.
THE SEVERITY OF CONVECTION FOR MOST OF THE CWA IS QUESTIONABLE AT
THE MOMENT ALTHOUGH FROM LATE THIS AFTERNOON INTO THIS EVENING SOME
CELLS COULD BRING STRONG GUSTY WINDS AND HEAVY RAIN. THE HIGHEST
THREAT IS IN WAYNE AND PERRY COUNTIES MISSISSIPPI AND CHOCTAW COUNTY
ALABAMA. STORM RELATIVE HELICITY WILL INCREASE TO BETWEEN 150-200
M2/S2 AS THE FRONT APPROACHES BUT LAPSE RATE IS NOT FAVORABLE AT
ALL BECAUSE OF WARM AIR ADVECTION BY THE MID LEVEL HIGH. ANY WEATHER
APPROACHING SEVERE LIMITS WOULD BE AS STRONG WINDS ALONG THE LINE.
THE FRONT IS DELAYED 12 HR OR SO AND CROSS I-65 BETWEEN 9 PM AND
MIDNIGHT. LIGHT RAIN BEHIND WITH DIMINISHING CONVECTION AS THE UPPER
LEVEL FEATURES LOSE PHASING WITH THOSE AT THE SURFACE. THIS INCLUDES
WEAKENING 850 MB WINDS AS LLJ MOVES NORTH AWAY FROM THE CWA. /77
FOR SATURDAY THROUGH SUNDAY NIGHT...THE COLD FRONT WILL BE LOCATED
EAST OF THE FORECAST AREA SATURDAY MORNING BUT WILL NEED TO KEEP
LIKELY POPS OVER THE EASTERN HALF OF THE FORECAST AREA SATURDAY
MORNING DUE TO AN INITIALLY FAIRLY STRONG OVERRUNNING FLOW IN THE
WAKE OF THE FRONT TAPERING OFF WESTWARD. THE 850 MB TROF/FRONT
MOVES THROUGH LATER IN THE DAY WITH POPS TAPERING OFF AND CLEAR
SKIES FOLLOWING SATURDAY NIGHT. DRY CONDITIONS FOLLOW THROUGH
SUNDAY NIGHT IN THE WAKE OF THE FRONT WITH TEMPERATURES RETURNING TO
SEASONABLE DAYTIME TEMPERATURES AND COOL AT NIGHT. /29
&&
.LONG TERM (MONDAY THROUGH THURSDAY)...A LARGE DOME OF HIGH PRESSURE
BUILDS INTO THE REGION THROUGH WEDNESDAY WHILE A DEEP LAYER
NORTHWESTERLY FLOW PREVAILS. TEMPERATURES WILL BE AT OR SLIGHTLY
BELOW SEASONABLE LEVELS THROUGH WEDNESDAY. THE SURFACE RIDGE BEGINS
TO SHIFT EASTWARD ON THURSDAY WITH TEMPERATURES RISING SLIGHTLY
ABOVE SEASONABLE LEVELS BUT REMAINING DRY. /29
&&
.MARINE...A DEEPENING LOW OVER THE SOUTHERN PLAINS WILL MOVE
NORTHEAST THROUGH SATURDAY...BRINGING MODERATE TO STRONG SOUTHEAST
WINDS THROUGH EARLY FRIDAY WITH SHOWERS AND THUNDERSTORMS. WIND WILL
VEER TO SOUTH THROUGH FRIDAY EVENING...BECOMING NORTHWEST THEN NORTH
BEHIND A COLD FRONT ARRIVING EARLY SATURDAY. OFFSHORE FLOW WILL
CONTINUE THROUGH MIDWEEK. SMALL CRAFT EXERCISE CAUTION NEAR SHORE
AND ADVISORY CRITERIA TO BE MET AS OF THIS MORNING. /77
&&
.FIRE WEATHER...VERY MOIST AND HUMID CONDITIONS TODAY WITH SHOWERS
AND THUNDERSTORMS WILL BE REPLACED WITH COOLER AND DRIER CONDITIONS
IN THE WAKE OF THE COLD FRONT WHICH MOVES THROUGH TONIGHT.
AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE UPPER THIRTIES OVER
THE NORTHWEST FLORIDA PANHANDLE ON SUNDAY BUT WILL REMAIN ABOVE
CRITICAL LEVELS. /29
&&
.AVIATION (12Z ISSUANCE)...SOUTHEAST WIND OFF OF THE GULF IS ALREADY
PRODUCING MARINE LAYER STRATUS WITH CIGS GENERALLY BELOW LIFR ACROSS
THE NORTHERN GULF COAST. FOG RISK LOW WITH BOUNDARY LAYER WIND
INCREASING TO 20-30 KT. WINDS NEAR 2000 FT INCREASE TO 30-35 KT
OVERNIGHT. MODELS INDICATE SURFACE WINDS NEAR 10 KT. MECHANICAL
TURBULENCE LIKELY FROM SURFACE TO 200 FT. GUSTY SOUTHEAST TO SOUTH
WINDS CONTINUE TODAY STRATUS AHEAD OF AN APPROACHING COLD FRONT.
HIGHER RAIN CHANCES WONT ARRIVE UNTIL AFTER AFTER 00Z SAT...BUT
COULD SEE A FEW STORMS DEVELOP BY 19-21Z. /77
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 83 59 69 46 / 40 70 60 05
PENSACOLA 82 64 67 48 / 40 60 60 05
DESTIN 80 67 67 52 / 30 60 60 10
EVERGREEN 82 58 63 44 / 40 60 70 05
WAYNESBORO 81 51 66 41 / 60 80 50 05
CAMDEN 81 55 61 43 / 50 70 70 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM FRIDAY FOR THE FOLLOWING ZONES:
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 1 AM SATURDAY TO 4 PM SATURDAY FOR THE
FOLLOWING ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Oct 29, 4:35 PM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 435 PM CDT THU OCT 29 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-302100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 435 PM CDT THU OCT 29 2009 .DAY ONE...TONIGHT AND FRIDAY AREAS OF SEA FOG MAY DEVELOP LATE TONIGHT INTO EARLY FRIDAY OVER NORTHERN MOBILE BAY...SPREADING A FEW MILES INLAND. VISIBILITIES COULD BE REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES...POSSIBLY AFFECTING THE INTERSTATE 10 BAYWAY PRIOR TO AND DURING THE MORNING COMMUTE. PATCHY FOG IS ALSO POSSIBLE ACROSS THE REST OF THE AREA BY DAYBREAK FRIDAY. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH FRIDAY AS A MODERATE TO STRONG SOUTHEASTERLY WIND CONTINUES OVER THE MARINE AREA. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES FOR THE REST OF TODAY AND AGAIN ON FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THUNDERSTORMS BECOME NUMEROUS THROUGH FRIDAY NIGHT AS A COLD FRONT ADVANCES INTO THE AREA FROM THE WEST. THE COLD FRONT MOVES EAST OF THE AREA ON SATURDAY MORNING WITH THE NUMEROUS THUNDERSTORMS COMING TO AN END. THERE IS A SLIGHT RISK OF SEVERE STORMS OVER SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA FRIDAY NIGHT WITH THE MAIN THREATS BEING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL. STRONG STORMS WITH WIND GUSTS TO 40 MPH WILL BE POSSIBLE OVER THE REMAINDER OF THE AREA FRIDAY NIGHT AND MAINLY OVER SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE ON SATURDAY MORNING AS THE COLD FRONT MOVES THROUGH THE REMAINDER OF THE AREA. DRY CONDITIONS FOLLOW FOR SUNDAY THROUGH WEDNESDAY. MODERATE TO STRONG SOUTHERLY WINDS OVER THE MARINE AREA SWITCH TO A STRONG OFFSHORE FLOW IN THE WAKE OF THE COLD FRONT WHICH MOVES THROUGH THE MARINE AREA LATE FRIDAY NIGHT INTO SATURDAY MORNING. THE OFFSHORE FLOW GRADUALLY SUBSIDES THROUGH WEDNESDAY. THE MODERATE TO STRONG WINDS MAY RESULT IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT UNTIL THE WINDS SUBSIDE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 4:46 AM CDT | Small Craft Advisory | MOB | 7 hr |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.